# SDR UALA2011113006577

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 51,543 hours, 6,130 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Hose
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  RUNNING WATER LEAK INSIDE LAV 105 REF DF872 WATER SOV SHOULD ALREADY BE IN OFF POSITION.  SAMC TEXT:  F/O CONFIRMED SOV IS IN THE OFF POSN, WATER STILL LEAKING.  MAINT PLZ DEBRIEF FLT CREW UPON LANDING.  :REF PTT 5432015 AND 5432016 FOR HOSES REPLACED TO WATER HEATER AND TOILET.  SYS WAS PRESSURIZED FOR 3 HRS WITH NO LEAKS.  TOILET AND WTR HEATER WERE REPLACED.  DRAINS WERE CHECKED AND NO LEAKS FOUND.
